MathSciNet Relay Station
MathSciNet bibliographic data
MR942163 (89c:11092) 11G05 (11D25 11Y50)
Zagier, Don Addendum to: "Large integral points on elliptic curves'' [Math. Comp. 48 (1987), no. 177, 425–436; MR0866125 (87k:11062)]. Math. Comp. 51 (1988), no. 183, 375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement